MAUDE Adverse Event Report: ZIMMER BIOMET, INC. POLY LINER PLUS 6 MM OFFSET 36 MM DIAMETER; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. POLY LINER PLUS 6 MM OFFSET 36 MM DIAMETER; PROSTHESIS, EXTREMITIES
Catalog Number 00434903606
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign - event occurred in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the internal packaging was damaged, sterility was compromised.No patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause of the reported issue cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends. .
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
POLY LINER PLUS 6 MM OFFSET 36 MM DIAMETER
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10355822
Report Number0001822565-2020-02754
Device Sequence Number3552800
Product Code HSD
UDI-Device Identifier00889024269071
UDI-Public(01)00889024269071
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number00434903606
Device Lot Number64008396
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1